# SDR USAA060899

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 12,482 hours, 12,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FLOORBOARD SUPPORT BEAM AT FS 16, CENTER BEAM.  CUT OUT CORROSION AND INSTALLED DOUBLER PER SRM 53-11-14 PG 201; CORROSION TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1/2" DIA.
